×

On spectral theory for nonlinear operators. (English) Zbl 0345.47048


MSC:

47J05 Equations involving nonlinear operators (general)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Amann, H., Lectures on Some Fixed Point Theorems (1974), I.M.P.A: I.M.P.A Rio di Janeiro
[2] Birkhoff, G.; Kellogg, O., Invariant points in function space, Trans. Amer. Math. Soc., 23, 96-115 (1922) · JFM 48.0472.02
[3] Furi, M.; Vignoli, A., A nonlinear spectral approach to surjectivity in Banach spaces, J. Functional Analysis, 20, 304-318 (1975) · Zbl 0315.47036
[4] Georg, K., On surjectivity of quasibounded nonlinear α-Lipschitz maps, Boll. Un. Mat. Ital., 13 (1976) · Zbl 0346.47048
[5] Granas, A., The theory of compact vector fields and some of its applications to topology of functional spaces, Rozprawy Mat. Warszawa, 30 (1962) · Zbl 0111.11001
[6] Krasnosel’skii, M. A., Topological Methods in the Theory of Non-Linear Integral Equations (1964), Pergamon: Pergamon Oxford · Zbl 0111.30303
[7] Leray, J.; Schauder, J., Topologie et equations functionelles, Ann. Sci. Ecole Norm. Sup., 51, 45-78 (1934) · JFM 60.0322.02
[8] Martelli, M.; Vignoli, A., On differentiability of multi-valued maps, Boll. Un. Mat. Ital., 8 (1974) · Zbl 0311.46029
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.